Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 273, NWS Springfield, MO

May 27, 20114 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 27, 2011, 4:24 PM CDT for 4 counties in Missouri. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2011, 4:24 PM CDT (21:24 UTC)
Expired
May 27, 2011, 5:00 PM CDT
In force
36 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Douglas County, MO, Howell County, MO, Texas County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 102 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 4:36 PM CDTHAIL 0.75Drury, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.4 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1358 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

254 
WUUS53 KSGF 272124
SVRSGF
MOC067-091-215-229-272215-
/O.NEW.KSGF.SV.W.0273.110527T2124Z-110527T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
424 PM CDT FRI MAY 27 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  NORTHERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHEASTERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...
  SOUTHWESTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 515 PM CDT.

* AT 421 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 4 MILES WEST OF GENTRYVILLE...OR 14 MILES
  SOUTHEAST OF AVA...MOVING NORTHEAST AT 45 MPH. THIS STORM IS
  CAPABLE OF PRODUCING QUARTER SIZE HAIL.

* LOCATIONS IMPACTED INCLUDE CABOOL...MOUNTAIN GROVE...NORWOOD AND
  WILLOW SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3680 9253 3700 9269 3729 9204 3696 9167
      3679 9238
TIME...MOT...LOC 2123Z 239DEG 39KT 3687 9241
WIND...HAIL <50MPH 1.00IN

$$

BOXELL
2 follow-up statements
569 
WWUS53 KSGF 272142
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
442 PM CDT FRI MAY 27 2011

MOC229-272152-
/O.CAN.KSGF.SV.W.0273.000000T0000Z-110527T2215Z/
WRIGHT MO-
442 PM CDT FRI MAY 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WRIGHT COUNTY IS
CANCELLED...

&&

LAT...LON 3688 9248 3721 9196 3696 9167 3679 9236
      3680 9239
TIME...MOT...LOC 2142Z 239DEG 39KT 3697 9219

$$

MOC067-091-215-272215-
/O.CON.KSGF.SV.W.0273.000000T0000Z-110527T2215Z/
DOUGLAS MO-HOWELL MO-TEXAS MO-
442 PM CDT FRI MAY 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTH CENTRAL TEXAS...NORTHERN HOWELL AND EASTERN DOUGLAS
COUNTIES...

AT 441 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 6 MILES EAST OF VANZANT...OR 12 MILES
SOUTH OF MOUNTAIN GROVE...MOVING NORTHEAST AT 45 MPH. THIS STORM IS
CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE WILLOW SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3688 9248 3721 9196 3696 9167 3679 9236
      3680 9239
TIME...MOT...LOC 2142Z 239DEG 39KT 3697 9219
WIND...HAIL 60MPH 1.25IN

$$

BOXELL
434 
WWUS53 KSGF 272200
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
500 PM CDT FRI MAY 27 2011

MOC067-091-215-272209-
/O.CAN.KSGF.SV.W.0273.000000T0000Z-110527T2215Z/
DOUGLAS MO-HOWELL MO-TEXAS MO-
500 PM CDT FRI MAY 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL TEXAS...NORTHERN
HOWELL AND EASTERN DOUGLAS COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS MOVED SOUTH OF THIS 
WARNING...THUS THIS WARNING IS CANCELLED.  A SEVERE THUNDERSTORM 
WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR CENTRAL HOWELL...FAR 
SOUTHEASTERN DOUGLAS...AND EXTREME NORTHEASTERN OZARK COUNTIES. 

LAT...LON 3688 9248 3721 9196 3696 9167 3679 9236
      3680 9239
TIME...MOT...LOC 2159Z 239DEG 39KT 3706 9199

$$

BOXELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:34 PM CDT, 50 minutes earlier.

Area forecast discussion, May 27, 3:34 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
334 PM CDT FRI MAY 27 2011

.DISCUSSION...
/ISSUED 253 PM CDT FRI MAY 27 2011/

A LOW AMPLITUDE SHORTWAVE MOVING EAST INTO THE FAR SW MO/NW AR
REGION COUPLED WITH ISENTROPIC LIFT AND INCREASED MOISTURE
ADVECTION ALONG WITH MUCAPES OF 500-1000 J/KG HAS LED TO A SMALL
CLUSTER OF STRONG TO MARGINALLY SEVERE TSTMS OVER THE
SOUTHERN/SOUTHWEST CWFA...WITH HAIL THE MAIN ISSUE. STORMS ARE NOW
OUTRUNNING THE STRONGER INSTABILITY...SO EXPECTED A DOWNTICK IN
UPDRAFT STRENGTH.

ADDITIONAL STORMS ARE EXPECTED TONIGHT/OVERNIGHT...MAINLY AFTER
MIDNIGHT...AS LIFT INCREASES AGAIN WITH AN IMPULSE APPROACHING
THE REGION...INCREASED ASCENT WITH A MODESTLY INCREASING LOW LEVEL
JET...AN APPROACHING WARM FRONT FROM THE SOUTH...AND ELEVATED
MUCAPES OF 1000-1500 J/KG. AREA IS STILL UNDERNEATH FAIRLY STRONG
MID LEVEL FLOW WITH 40KT 0-6KM BULK SHEAR FOR STORM ORGANIZATION.
THE MAIN THREAT WILL BE LARGE HAIL GIVEN THE ELEVATED NATURE OF
THE CONVECTION.

SOME STORMS MAY RE-FIRE OR BE ONGOING ON SATURDAY...ESPECIALLY
OVER THE NORTHERN CWFA WHERE MOISTURE ADVECTION IS EXPECTED TO BE
MAXIMIZED. OTHERWISE...THE OVERALL TRANSITION TO A MORE SUMMERTIME
PATTERN IS STILL EXPECTED AS A RIDGE BUILDS FROM THE GULF OF
MEXICO TO THE MID ATLANTIC...THEN GRADUALLY SHIFTS NORTH...PUSHING
THE MAIN STORM TRACK WEST AND NORTH OF THE REGION BY EARLY NEXT WEEK.
MAX TEMPERATURES COULD TOUCH LOW 90S IN SOME AREAS NEXT WEEK. A
SMALL CHANCE FOR PRECIP MAY EXIST AS A SHORTWAVE MOVES NORTHEAST
FROM THE CENTRAL/NORTHERN ROCKIES INTO THE NORTHERN PLAINS AND
UPPER MIDWEST DURING THE MON-TUE PERIOD WITH THE TAIL END OF A
WEAK FRONT TRYING TO EDGE INTO THE AREA TUE. UPPER RIDGING IN
PLACE WILL LIKELY LIMIT PRECIP CHANCES TO A GREAT EXTENT.

DSA

&&

.AVIATION...

CURRENTLY AN ELEVATED LINE OF CONVECTION HAS DEVELOPED ALONG A
DISTURBANCE ACROSS EASTERN KANSAS AND WESTERN MISSOURI. AS THIS
CONVECTION LIFTS NORTH NORTHEAST ACROSS SOUTHWEST MISSOURI IT WILL
IMPACT ALL THREE TAF SITES THIS AFTERNOON. EXPECTING A LULL IN
CONVECTION ONCE THIS LINE MOVES THROUGH LATE IN THE AFTERNOON AND
EARLY EVENING BEFORE A WARM FRONT LIFTS NORTH ACROSS THE MISSOURI
ARKANSAS BORDER AND ONCE AGAIN BRINGS SHOWERS AND THUNDERSTORMS
ACROSS THE REGION IMPACTING ALL THREE SITES AGAIN. PINPOINTING THE
EXACT TIMING AND LOCATION OF STORMS WILL BE NEXT TO
IMPOSSIBLE...THEREFORE HAVE MENTION OF VCTS AND VCSH THROUGH THE
OVERNIGHT AND EARLY SATURDAY MORNING. EXPECTING VFR CEILINGS AND
VISIBILITIES TO PREVAIL THROUGH MOST OF THE TAF PERIOD...HOWEVER
AN MVFR STRATUS DECK CONTINUES TO HOVER OVER BBG...AND IS EXPECTED
TO PREVAIL THROUGH MOST OF THE AFTERNOON. COULD SEE MVFR OR IFR
CONDITIONS IF ANY SITE IS DIRECTLY IMPACTED BY A THUNDERSTORM.

KURTZ

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, May 27, 12:57 PM CDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1257 PM CDT FRI MAY 27 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-281800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1257 PM CDT FRI MAY 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...

ELEVATED FLOODING RISK.
ELEVATED HAIL RISK.
ELEVATED LIGHTNING RISK.

DISCUSSION...

A CLUSTER OF THUNDERSTORMS WILL MOVE FROM WEST TO EAST ACROSS
SOUTHEAST KANSAS AND THE MISSOURI OZARKS THIS AFTERNOON. STRONGER
STORMS WILL BE CAPABLE OF NICKEL SIZED HAIL AND WIND GUSTS OF 30
TO 40 MPH. FREQUENT LIGHTNING AND BRIEF HEAVY RAIN WILL ALSO OCCUR
WITH STRONGER STORMS.

SCATTERED THUNDERSTORMS WILL THEN BE POSSIBLE AGAIN THIS EVENING
AND OVERNIGHT. A FEW STRONG TO SEVERE STORMS MAY BE POSSIBLE WITH
THE MAIN RISK BEING LARGE HAIL UP TO THE SIZE OF QUARTERS.

THE RISK FOR FLOODING WILL PERSIST ACROSS SOUTHERN MISSOURI NEAR
TABLE ROCK LAKE...LAKE TANEYCOMO...AND BULL SHOALS LAKE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL BE POSSIBLE SATURDAY INTO SATURDAY NIGHT
ACROSS CENTRAL MISSOURI. A FEW STRONG TO SEVERE STORMS MAY BE
POSSIBLE WITH LARGE HAIL THE MAIN THREAT...MAINLY NORTH OF HIGHWAY
60.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY MANAGERS SHOULD MONITOR LOCAL WEATHER
CONDITIONS THROUGH TONIGHT. WHILE WIDESPREAD SPOTTER ACTIVATION IS
NOT EXPECTED TO BE NEEDED...SOME LOCALIZED ACTIVATION MAY BE
REQUIRED WHERE STRONGER STORMS OCCUR.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Local storm report, May 27, 2:31 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
231 PM CDT FRI MAY 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             3 SW REEDS SPRING       36.72N 93.42W
05/27/2011  E1.00 INCH       STONE              MO   EMERGENCY MNGR

&&

DSA
Local storm report, May 27, 2:33 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
233 PM CDT FRI MAY 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     HAIL             KIMBERLING CITY         36.63N 93.42W
05/27/2011  E0.75 INCH       STONE              MO   EMERGENCY MNGR

&&

DSA
Special weather statement, May 27, 2:33 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
233 PM CDT FRI MAY 27 2011

MOZ090-094-272015-
GREENE MO-LAWRENCE MO-
233 PM CDT FRI MAY 27 2011

...SIGNIFICANT WEATHER ALERT FOR GREENE AND NORTHEASTERN LAWRENCE
COUNTIES UNTIL 315 PM CDT...

AT 229 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MILLER...OR 9 MILES NORTH OF MOUNT VERNON...
MOVING EAST AT 40 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.
ALSO...BRIEF HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES WILL OCCUR WITH THIS STORM.

LAT...LON 3710 9386 3729 9389 3728 9363 3734 9362
      3742 9309 3741 9308 3727 9308 3727 9306
      3710 9307
TIME...MOT...LOC 1932Z 263DEG 43KT 3724 9376

WISE
Local storm report, May 27, 2:42 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
242 PM CDT FRI MAY 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HAIL             SHELL KNOB              36.63N 93.63W
05/27/2011  M1.00 INCH       BARRY              MO   PUBLIC

            REPORT RELAYED THROUGH MEDIA

&&

KARDELL
Local storm report, May 27, 2:52 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
252 PM CDT FRI MAY 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             6 ESE CASSVILLE         36.65N 93.77W
05/27/2011  U1.00 INCH       BARRY              MO   PUBLIC

            LEAVES REMOVED FROM TREES

&&

KARDELL
Special weather statement, May 27, 4:19 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
419 PM CDT FRI MAY 27 2011

MOZ082-092-096-097-105-272145-
DOUGLAS MO-HOWELL MO-OZARK MO-TEXAS MO-WRIGHT MO-
419 PM CDT FRI MAY 27 2011

...SIGNIFICANT WEATHER ALERT FOR DOUGLAS...NORTHEASTERN OZARK...
SOUTHEASTERN WRIGHT...SOUTHWESTERN TEXAS AND WEST CENTRAL HOWELL
COUNTIES UNTIL 445 PM CDT...

AT 416 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF ROCKBRIDGE...OR 13 MILES
SOUTHEAST OF AVA...MOVING NORTHEAST AT 45 MPH. NICKEL SIZE HAIL IS
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE AVA...MOUNTAIN GROVE AND NORWOOD.

PEOPLE IN DOUGLAS...NORTHEASTERN OZARK...SOUTHEASTERN WRIGHT...
SOUTHWESTERN TEXAS AND WESTERN HOWELL COUNTIES...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

THIS STORM IS PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING.
SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS.

LAT...LON 3721 9223 3674 9187 3673 9247 3704 9275
TIME...MOT...LOC 2119Z 239DEG 39KT 3685 9245

BOXELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 11:58 AM CDTSpecial Weather StatementSGFNewton32 min
May 27, 11:59 AM CDTAreal Flood WarningSGFBarry, Stone, Taney24 hr
May 27, 12:29 PM CDTSpecial Weather StatementSGFJasper31 min
May 27, 1:07 PM CDTSpecial Weather StatementSGFBarry, McDonald23 min
May 27, 1:15 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald45 min
May 27, 1:22 PM CDTSpecial Weather StatementSGFLawrence38 min
May 27, 1:34 PM CDTSpecial Weather StatementSGFJasper26 min
May 27, 1:56 PM CDTSevere Thunderstorm WarningSGFBarry, Stone49 min
May 27, 1:57 PM CDTSpecial Weather StatementSGFLawrence33 min
May 27, 2:25 PM CDTSpecial Weather StatementSGFTaney50 min
May 27, 2:33 PM CDTSpecial Weather StatementSGFGreene, Lawrence42 min
May 27, 4:19 PM CDTSpecial Weather StatementSGFDouglas26 min
May 27, 4:45 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark28 min
May 27, 5:14 PM CDTSpecial Weather StatementSGFHowell31 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.